# SDR CALA2014062300800

- Difficulty date: June 22, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 47,792 hours, 16,859 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5310-04716 REV G MAIN CABIN FRAME FOUND CRACKED AT BS 480R BETWEEN STRINGER 8R & 9R. REPAIR IAW FIG 3 STEP NR 9 OF EA.  ACCOMPLISHED FRAME REPAIR ANGLES AT FRAME 480 BETWEEN STRINGER 8R & 9R IAW EA 5310-04716, REV G FIG 3, STEP 13 & SRM 51-40-02.
